# SDR AALA202508296166

- Difficulty date: August 26, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 33,509 hours, 13,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Zone 200
- Part time: 10,378 hours, 4,590 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING MULTIPLE FAULT MESSAGES FOR EMERGENCY POWER SUPPLY UNIT 10WL DISPLAYED DURING SYSTEM TEST. MAINTENANCE FOUND THE L1 DOOR SLIDE LIGHTING SHORTED, REPLACED THE SLIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK 26L00025010 WITH NO FAULTS NOTED.
